# SDR QMLA2011101211098

- Difficulty date: October 12, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N350AM
- Make and model: Snias AS350B3
- Aircraft serial: 3996
- Aircraft time: 2,942 hours
- Engine: Tmeca ARRIEL2B1
- Engine time: 2,942 hours
- System (JASC): 2110 · Cabin Compressor System
- Part: Clutch
- Part number: 590008
- Condition: Broken
- Location: A/C Compressor
- Part time: 2,942 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT OPERATIONS FLIGHT CREW STATED THAT WHEN THEY ENGAGED THE AIR CONDITIONING THERE WAS AN ELECTRICAL TYPE SMELL AND WHEN THE AIR CONDITIONING WAS DISENGAGED THE SMELL WOULD DISIPATE . THE ACFT DID NOT HAVE ANY WARNINGS OR CAUTIONS SO THEY PROCEEDED TO HOME BASE. DURING FURTHER INVESTIGATION BY THE TECH ON DUTY IT WAS FOUND THAT THE AIR CONDITIONING COMPRESSOR CLUTCH WAS MALFUNCTIONING AND CAUSING A MOMENTARY SEIZURE OF THE BELT WHICH WAS COUSING THE BURNING SMELL.  THE ITEM WAS PLACED ON MEL AND A NEW COMPRESSOR ASSY ORDERED.
